Affordable Access

Publisher Website

The Daugavet Equation for Operators on Function Spaces

Authors
Journal
Journal of Functional Analysis
0022-1236
Publisher
Elsevier
Publication Date
Volume
143
Issue
1
Identifiers
DOI: 10.1006/jfan.1996.2979
Disciplines
  • Mathematics

Abstract

Abstract We prove the norm identity ‖ Id+ T‖=1+‖ T‖, which is known as the Daugavet equation, for weakly compact operators Ton natural function spaces such as function algebras and L 1-predual spaces, provided a non-discreteness assumption is met. We also consider c 0-factorable operators and operators on C Λ -spaces.

There are no comments yet on this publication. Be the first to share your thoughts.